# SDR YENA2025030300223

- Difficulty date: February 26, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 02461
- Aircraft time: 75,094 hours, 26,843 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#671, BOS-CUN. 'PASSING THROUGH 10K FEET DURING DESCENT STRONG ODOR FROM FLT DECK THOUGH MID CABIN. SMELLED LIKE BURNING PLASTIC.#2 FA HAD THIS SAME PLANE AND HAD THE SAME ODOR AT THE SAME POINT OF THE FLIGHTS. ODOR DISSIPATED AFTER LANDING. SEE ODOR REPORT; COMPLIED WITH INFORMATION NOTICE 2017-TO15, SECTION B1 N07 ODOR FOUND AND NOT COLLECTIVE ACTION NEEDED. DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00. AIRCRAFT IS OK FOR SERVICE.'
